# SDR UPS02437828

- Difficulty date: February 25, 2002
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 68,113 hours, 20,004 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - BS 1780, S17-24R, FRAME I/B CHORD SEVERAL SCRATCH MARK FOUND.  SCRATCH MARK SMOOTHED OUT AS PER SRM. FRAME REPAIRED AS PER SRM 51-40-03 FIG 2.
